Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Diabetes
Health Discussion Forum

 My doctor said i have to wear diapers all the time my blader is geting weak from the diabetes is that true?
...


 If mom is B+ blood type and dad is A+, what is my blood type?

B+ MOM and A+ DAD blood type, what am I??
...


 Is there any medicine or herbal for trating or curing diabetes ? pls help?
...


 Anyone here diabetic? I have a question about symptoms....?
My step father has recently lost weight (eating habits have not changed), he is extremely thirsty and is urinating constantly. I KNOW THAT THESE ARE ALL SYMPTOMS of diabetes...BUT, he has also been ...


 How can you tell if you have diabetes?
...


 Do you or someone you know have diabetes...?
Do you or do you know of someone who has diabetes, and you or them are taking care of it by eating right and exercising, and not taking any drugs. If that is working for you or them, what type of ...


 My elder brother has very high sughar near 300 so what should he do to cure it please help me ?
...


 How can I help my son 30 who is diabetic, living with me, has no job,. I am widowed having hard times too.?
The problem with kicking him out is that he has diabetes really bad with blood sugars over 400 every day, he has no health insurance so he is just, well, I guess slowly dying. He doesn't seem ...


 My bloosd sugar reading is 500. what will happen?
...


 Is it possible to restore "dead" hair?
help! i have overprocessed my hair. I have colored it, permed it and colored it again and now it is long and well...dryed out and dead looking. I deep condition it and that helps at the time and put ...


 Son's glucose is 290, do I keep him home w/t fluids?
Or, should he go to ER, seems ok, eating, just kinda' tired, better than yesterday.
He ate some soup and jello about 1/2 before the reading.
Additional Details
we just found ...


 How fair is this?
Cardiff University in Wales, UK has developed an new diabetes pill so insulin dependant diabetics no longer need to inject themselves (up to 4 times daily)
The pill is being tested on diabetics ...


 I'm diabetic.for past few weeks my sugars been going out of control.they were in control at first.help!!!?
...


 Can you give me warning signs for diabetes? (type 2)?
...


 My sugar blood already over 400. What should I do?
I'm 58 years old and I have diabetes. I am already addicted to smoking. Now I'm getting skinner. Only for 2 weeks I already lost 6 kg. It's hard for me to stop eating fish and meat. I ...


 I'm about 30 pounds overweight and addicted to sugar. Whenever I .....?
cut sugar out of my diet for a long period of time, I'm exhausted.
Would anyone know of a great way to cut the sugar out without crashing. Thanks!...


 If you have diabetes, how old were you when you found out?
...


 Doctor diagnosed that i hav Diabetes type1he suggested me insulin.is this tretment is right?

Additional Details
my age is 20 years.i feel much thurst and urinate frequently.when i started to insluin this thing decrease.shall i stop to inject insulin.in the start ihave 490mg/dl ...


 What feeling do you get when you have low blood sugar?
...


 Are 100% Natural Cigarettes any healthier than Commerical Brands?
I know someone who is diabetic and knows that they NEED to quit smoking, but is also considering just switching to 100% natural cigarettes. I know that all tobacco products are unhealthy, but would ...



Rachel S
When I drink, too much caffeine, I begin to get weak and feel shaky. What's wrong?
If I drink 2 cups of coffee rather than the usual 1 cup, I begin to feel weak and shaky. I know it has something to do with my blood sugar and the amount of caffeine. But is this normal? and if not should i get checked by a doctor? Why does my body react this way?
                     





Oh, Go Eat A Hamburger!
Go see a doctor and STOP DRINKING COFFEE...


?
I dont usually drink coffee, or consume caffeine through anything else. if i do, its probably minnimal amounts.

When I do drink coffe - maybe once ever other month - I also feel shakey.

I dont think its a serious probelm but if it worries you too much, give the doctor a call. ( no need to make an appointment ...just give him a call.)


?
Rating
It is just that, too much caffeine. It is normal of too much caffeine. Anything that makes you feel like that isn't good. Some people are just more sensitive to it than others. The best way to deal with it is just not to drink more than your body can handle. If you need a second cup, have decaf. If you drink it to wake you up, have a piece of fruit instead. The sugar in fruit should have the same effect as caffeine only without the stuff that has that kind of reaction. Good luck!


ChrisandSheila L
Rating
You are consuming too much caffeine and you might want to think about cutting back before it does something to you. Your heart is pounding because the caffeine is speeding it up. If the problem does not go away after you cut back on your caffeine then I would suggest to go and see your family doctor immediately if after office hours of your family doctor then go to the ER if gets worse.


MotherandDating
Rating
when that happens to me it means my blood sugar is low.I suggest you only have one cup of Coffee.i also suggest you get checked for diabetes because that is also a sign.don't listen to other people because you should listen to people who are going through diabetes and who suffer (trust me).


{©helsea}
Rating
Coffee might wake you up, but it is unhealthy in so many ways. It is bad for your teeth, body, and brain. I say drink a good glass of milk or orange juice and you will feel much better. To get rid of all the problems coffee has left you, go to your dentist for your teeth, and your doctor for a reccomendation on your body & brain.


chicnlips2012
Rating
maybe you are allergic


yea
Rating
yea that's normal. you just got to get used to the two cups.


mo_c_mo33
Rating
I would say you're having a bit of a caffeine overdose. It may be related to your diabetes if you have it, but it doesn't seem much to worry about. If you really want that second cup, just switch to decaf, and you'll be fine.


Cindy Roo
You are having some type of withdrawal/overdose type of reaction and perhaps your blood sugar is not what it should be. I do recommend that you see your family physician! You could be a diabetic and not realize it. Better to be safe than sorry. All of this depends on your height/weight, age, any other medications you are on.


whitewolf3054
Rating
Sometimes when you drink to much caffeine it is like drinking straight sugar. It ups your sugar level . I would get checked just in case. You could also try to stay away from caffeine just to see if your body reacts better to not having it. It could cause low blood pressure to.


Church Lady
Rating
Some people are allergic to caffeine.


SirBaldness
Sorry, that's what happens when you drink too much caffeine unless you gradually build a tolerance to it)


ting_tang21
Rating
if you know you react that way don't drink coffee. Try an alternative that has caffine in it. Also you may be dehydrated. Try drinking 2 glasses of water for every cup of coffe you have.


joolee
Rating
Drink decaf, starbucks makes a exceptional decaf, so does alterra coffee. Drink more water and eat more fruit. simple solution to a very uncomfortable feeling eh.


southsidedrp187
you said it--too much caffeine, affects me the same way.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.044
Copyright (c) 2013 Drug3k Monday, September 1, 2014
Terms of use - Privacy Policy